Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Slight chest discomfort after exercising, fatigue. Stent procedure done. Is it normal and how to regain energy?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3387 Questions
Is fatique common after angioplasty. ..? Currently no chest pain .sometimes slight chest discomfort when I exercise. I usually walk 1/2 hour each day. The stent procedure was carried out 3 weeks ago. I was fit and exercised daily before the procedure and I want to regain my energy
Posted Wed, 20 Jun 2012 in Hypertension and Heart Disease
Answered by Dr. Raju A.T 56 minutes later

Thanks for your query.

Fatigue is a general symptom seen due to low energy levels or hindered usage of energy levels.Both can happen in post operative period and are transient.Post operative period is considered a stress period with lot many chemical mediators (released during illness and during surgery) in the blood getting cleared over time.

The duration of such fatigue may depend on the underlying condition or the type of surgery undergone.In you, I would consider a 4 to 6 week duration would be normal.Fatigue more than 6 week has to be brought to the notice of the treating doctor or the surgeon who can asses and find out the exact cause.

Please do accept my answer if satisfying, with a review.

Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor